# SDR DALA2021022401080

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,872 hours, 42,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CRACK ON INTERCOSTAL (ANGLE) AT PASSENGER FLOOR STRUCTURE BTW STA 760 TO 780 AND RBL 10.  REPAIRED PER SRM.  (LP 1738196)
